# SDR DXTA2025090904884

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0403
- Aircraft time: 1,094 hours, 771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR HANDLE PHYSICALLY WILL NOT ROTATE TO CLOSED POSITION, EITHER FROM OUTSIDE OR INSIDE THE CABIN.   FOUND DOOR TO OPEN AND CLOSE NORMAL. PERFORMED DOOR HEALTH CHECK PER CE680A AMM 52Â· 10-04, ALL CHECKS ARE NORMAL AND WITHIN LIMITS. NO FURTHER ACTION IS REQUIRED. OPS CHECK GOOD.
